# SDR ASAA2016100318204

- Difficulty date: October 3, 2016
- Submitted: October 5, 2016
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 29,974 hours, 8,935 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Part number: 3250299080
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE MW0311 NACELLE HARNESS FOUND CHAFED NEAR THE 3 O'CLOCK STRUT IN CORE.  ACFT GROUNDED. REMOVED AND REPLACED THE WIRE HARNESS IAW AMM 71-53-03-400-801-F00.  PERFORMED ALL TESTS PER POWERPLANT REFERENCE TABLE IAW AMM 71-00-00, ALL TESTS PASSED.
